RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2018, Volume 64, Issue 1, Pages 74–85 (Mi cmfd347)  

Generalized Keller–Osserman conditions for fully nonlinear degenerate elliptic equations

I. Capuzzo Dolcettaa, F. Leonia, A. Vitolob

a Dipartimento di Matematica, Sapienza Università di Roma, Rome, Italy
b Dipartimento di Ingegneria Civile, Università di Salerno, Fisciano, Italy

Abstract: We discuss the existence of entire (i.e. defined on the whole space) subsolutions of fully nonlinear degenerate elliptic equations, giving necessary and sufficient conditions on the coefficients of the lower order terms which extend the classical Keller–Osserman conditions for semilinear elliptic equations. Our analysis shows that, when the conditions of existence of entire subsolutions fail, a priori upper bounds for local subsolutions can be obtained.

DOI: https://doi.org/10.22363/2413-3639-2018-64-1-74-85

Full text: PDF file (196 kB)
References: PDF file   HTML file

UDC: 517.957

Citation: I. Capuzzo Dolcetta, F. Leoni, A. Vitolo, “Generalized Keller–Osserman conditions for fully nonlinear degenerate elliptic equations”, Differential and functional differential equations, CMFD, 64, no. 1, Peoples' Friendship University of Russia, M., 2018, 74–85

Citation in format AMSBIB
\Bibitem{CapLeoVit18}
\by I.~Capuzzo Dolcetta, F.~Leoni, A.~Vitolo
\paper Generalized Keller--Osserman conditions for fully nonlinear degenerate elliptic equations
\inbook Differential and functional differential equations
\serial CMFD
\yr 2018
\vol 64
\issue 1
\pages 74--85
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd347}
\crossref{https://doi.org/10.22363/2413-3639-2018-64-1-74-85}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd347
  • http://mi.mathnet.ru/eng/cmfd/v64/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:62
    Full text:18
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019